Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 264, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 27, 2006, 12:07 AM CDT for Robertson County, Sumner County, Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2006, 12:07 AM CDT (05:07 UTC)
- Expired
- May 27, 2006, 12:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3011 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 270508 SVROHX TNC147-165-270545- /O.NEW.KOHX.SV.W.0264.060527T0507Z-060527T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1207 AM CDT SAT MAY 27 2006 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ROBERTSON COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF SPRINGFIELD WESTERN SUMNER COUNTY IN TENNESSEE * UNTIL 1245 AM CDT * AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR SPRINGFIELD...AND WAS MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CROSS PLAINS BY 1220 AM CDT WHITE HOUSE BY 1230 AM CDT 6 MILES SOUTH OF PORTLAND BY 1245 AM CDT LAT...LON 3667 8687 3650 8694 3637 8649 3660 8640 $$ ORCHANIAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:51 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 26, 10:51 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1051 PM CDT FRI MAY 26 2006 .UPDATE...WILL BE SENDING OUT A FORECAST UPDATE SHORTLY AFTER THE TOP OF THE HOUR TO DROP THE WATCH AND TO LOWER THE OVERNIGHT POPS BACK TO 20% ACROSS OUR FORECAST AREA. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
Hazardous weather outlook, May 26, 9:08 AM CDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 908 AM CDT FRI MAY 26 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 908 AM CDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE WEATHER BOTH TODAY AND TONIGHT... WITH THE MOST LIKELY TIME FRAME BEING THE AFTERNOON. THE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE MID STATE AGAIN SATURDAY THROUGH MONDAY. AGAIN...SOME COULD PRODUCE STRONG WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF THE SEVERE WEATHER EXPECTED... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 26, 8:46 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL WAVERLY 36.09N 87.79W
05/26/2006 U0.88 INCH HUMPHREYS TN TRAINED SPOTTER
&&
ROSELocal storm report, May 26, 9:47 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL HOHENWALD 35.55N 87.56W
05/26/2006 U1.00 INCH LEWIS TN TRAINED SPOTTER
&&
ROSELocal storm report, May 26, 11:04 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1104 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 5 W HOHENWALD 35.55N 87.65W
05/26/2006 LEWIS TN TRAINED SPOTTER
SEVERAL TREES DOWN OVER WESTERN PART OF COUNTY, THE
LARGEST BEING 3 FEET IN DIAMETER
&&
ROSELocal storm report, May 26, 11:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND DMG 8 W LAWRENCEBURG 35.25N 87.48W
05/26/2006 LAWRENCE TN TRAINED SPOTTER
TREES DOWN BLOCKING A ROAD
&&
ROSELocal storm report, May 26, 11:31 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM HAIL LAWRENCEBURG 35.25N 87.34W
05/26/2006 M0.75 INCH LAWRENCE TN TRAINED SPOTTER
&&
ROSELocal storm report, May 26, 11:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1153 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND DMG 2 SE LAWRENCEBURG 35.23N 87.31W
05/26/2006 LAWRENCE TN TRAINED SPOTTER
TREE DOWN ON A HOUSE
&&
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:01 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 29 min |
| May 26, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 24 min |
| May 26, 7:11 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 34 min |
| May 26, 7:30 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 30 min |
| May 26, 7:44 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 31 min |
| May 26, 8:02 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 28 min |
| May 26, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 23 min |
| May 26, 8:14 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 31 min |
| May 26, 8:19 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 26 min |
| May 26, 8:36 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 39 min |
| May 26, 8:45 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 31 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 31 min |
| May 26, 9:25 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Maury | 35 min |
| May 26, 9:46 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 29 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 46 min |
| May 26, 10:42 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 33 min |
| May 26, 11:16 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.